On some special forms of simultaneous Pell equations

Volume 128 / 2007

Zhigang Li, Jianye Xia, Pingzhi Yuan Acta Arithmetica 128 (2007), 55-67 MSC: Primary 11D09, 11D25; Secondary 11B39, 11J13, 11J86. DOI: 10.4064/aa128-1-3

Authors

  • Zhigang LiDepartment of Mathematics
    Sun Yat-sen University
    Guangdong, Guangzhou 510275
    P.R. China
    e-mail
  • Jianye XiaDepartment of Applied Mathematics
    Guangdong University of Finance
    Guangdong, Guangzhou 510520
    P.R. China
    e-mail
  • Pingzhi YuanDepartment of Mathematics
    Sun Yat-sen University
    Guangdong, Guangzhou 510275
    P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image